# SDR IPXA2016060404208

- Difficulty date: May 12, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED XORS 647 - 656.  REPAIRED NOTED SPAR CAP CORROSION IAW EA 011-5710-01-A6262, REV. IR AND EO MD11-5710-60937-A.
